# SDR ZZDA5310997

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND EXFOLIATION CORROSION IN INBOARD SEAT TRACK AT STA 344.  FABRICATED NEW SEAT TRACK FROM BAC 1520-792 13.75 INCHES BY 3.5 INCHES IAW B737 SRM 53-10-5.  INSTALLED IAW B737 SRM 53-10-5.  (X)
